MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG THORACIC SCREW; BONE SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG THORACIC SCREW; BONE SCREW
Model Number 24-023-09-91
Health Effect - Clinical Code Respiratory Tract Infection (2420)
Date of Event 03/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is one of two related mdrs.Please refer to mdr 9610905-2016-00012.
 
Event or Problem Description
The screws were used to fixate a plate as a surgical intervention to a rib fracture.They were removed on the following day due to patient's cough causing the screws to pull out.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was sent back for evaluation.It is determined that the complaint percentage falls well within the product risk limits that are adhered to at klm.The material and device history records were reviewed based on the lot number provided and no abnormalities were detected.Due to no device being returned the root cause for the failure cannot be determined.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
THORACIC SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key5627215
Report Number9610905-2016-00013
Device Sequence Number20089
Product Code HRS
UDI-Device Identifier00888118031600
UDI-Public(01)00888118031600
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-023-09-91
Device Lot Number32782639
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2016
Supplement Report FDA Received Date07/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR